| Catalog Number |
MC33213 |
| Medical Device Problem Codes |
Break (1069); Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer where the customer reported that the product was broken off; it was not obvious until they connected to the iv catheter and had blood exposure.There was unknown patient involvement; harm was not reported as a consequence of this event.
Additional Manufacturer Narrative
D1 - 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer.The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.Lot history review will be conducted.
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.Lot history review was conducted and no nonconformities were found that would have led to the reported complaint.